# SDR YENA2025093000983

- Difficulty date: September 27, 2025
- Submitted: September 30, 2025
- Operation: Air carrier
- Aircraft: N618JB
- Make and model: Airbus A320-232
- Aircraft serial: 02489
- Aircraft time: 74,381 hours, 26,990 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: DENT EXTERNAL SKIN LOCATED BTW FR 79 AND FR 80 AND BTW STRINGER 2LH A ND STRINGER 2RH ON UPPER FUSELAGE; (RESOLVED ON W/O: 1409303 TASKCARD: NR-00057) REF AEROMAN W/O 2025 282/1 NR 2025-505895. PERFORMED PERMANENT REPAIR LOCATED ON EXTERNAL SKIN BETWEEN FR79 TO FR80 AND BETWEEN STR 2LH TO STR 2RH ON UPPER FUSELAGE IAW A320 SRM 53-51-11-300-002,FIGURE 001/53-51-11-300-002 SHEET (2/2) THIS  REPAIR IS CATEGORY: A NO FURTHER ACTIONS OR INSPECTIONS REQUIRED.  2RH ON UPPER FUSELAGE IAW A320 SRM 53-51-11-300-002,FIGURE 001/53-51-11-300-002 SHEET (2/2) THIS  REPAIR IS CATEGORY: A NO FURTHER ACTION REQUIRED.
